# SDR AU990723

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr MUSTANG2
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Separated
- Location: Vertical Stab
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER FLUTTER CAUSED THE RUDDER TO SEPARATE FROM THE FIN REAR SPAR AT THE HINGE POINT.
